| Model Number |
400614 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the catheters were curved due to the packaging being too small for the length.
Additional Manufacturer Narrative
The device history record (dhr) for lot 2335300464 was reviewed and no anomalies related to the reported issue were observed.A few pictures were received for evaluation and the reported condition was observed; however, a definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.Manufacturing personnel were notified of this complaint for awareness and all information received will be used for tracking and trending purposes.